# SDR HNAA2019033000082

- Difficulty date: March 28, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 44,110 hours, 40,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  637  33-51  0022940  28MAR19  SBY  CLOSE FWD EMERGENCY LIGHT ON RT SIDE INOP. FACT  28MAR19  10:24  SBY R & R FWD EMERGENCY LIGHT ON RT SIDE IAW AMM 33-50-10 P/N ON/OFF 8330012 LAMP.
